# SDR YENA2018060430234

- Difficulty date: June 3, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 3150
- Aircraft time: 44,730 hours, 15,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 057057
- Condition: Failed
- Location: Emergency Lights
- Part time: 44,730 hours, 15,644 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED TO TEST.   REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY AT EPSU 12WL IAW AMM 33-51-38 OPS CHECKED GOOD.
